TITLE

Product of functions in BMO and H in non-homogeneous spaces

AUTHOR(S)
Feuto, Justin
PUB. DATE
August 2011
SOURCE
Acta Mathematica Sinica;Aug2011, Vol. 27 Issue 8, p1535
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Under the assumption that the underlying measure is a non-negative Radon measure which only satisfies some growth condition and may not be doubling, we define the product of functions in the regular BMO and the atomic block H in the sense of distribution, and show that this product may be split into two parts, one in L and the other in some Hardy-Orlicz space.
ACCESSION #
63235313

 

Related Articles

  • Estimates for Multilinear Commutators of Marcinkiewicz Integrals with Nondoubling Measures. Songbai Wang; Yinsheng Jiang // Journal of Function Spaces & Applications;2013, p1 

    Let μ be a nonnegative Radon measure on Rd satisfying μ(B(x,r)) ≤ C0rn n for all x ε Rd, r > 0, and some fixed C0 > 0 and n ε (0,d). The authors obtain some estimates for themultilinear commutators generated by Marcinkiewicz integral and RBMO(μ) functions on certain...

  • Boundedness of p-Adic Hardy Operators and Their Commutators on p-Adic Central Morrey and BMO Spaces. Qing Yan Wu; Ling Mi; Zun Wei Fu // Journal of Function Spaces & Applications;2013, p1 

    We obtain the sharp bounds of p-adic Hardy operators on p-adic central Morrey spaces and p-adic λ-central BMO spaces, respectively. We also establish the λ-central BMO estimates for commutators of p-adic Hardy operators on p-adic central Morrey spaces.

  • Weighted Estimates for Commutators of n-Dimensional Rough Hardy Operators. Zhuanxi Ren; Shuangping Tao // Journal of Function Spaces & Applications;2013, p1 

    We establish the weighted estimates for the commutators HΩ,b and H*Ω,b which are generated by the n-dimensional rough Hardy operators and central BMO functions on the weighted Lebesgue spaces, the weighted Herz spaces and the weighted Morrey-Herz spaces. Furthermore, the weighted Lipschitz...

  • J-closed finite collections of Hardy-type subspaces. Ivanishvili, P. // Journal of Mathematical Sciences;Nov2013, Vol. 194 Issue 6, p645 

    Several proofs of the following statement are given: If X,..., X are BMO-regular lattices on the circle and x ∈ X ∩ ⋯ ∩ X, then the distances from x to the Hardy-type subspaces $$ X_A^j $$ are roughly attained at one and the same element of $$ \mathop{\cap}\limits_jX_A^j $$....

  • The Aleksandrov-Fenchel type inequalities for volume differences. Chang-jian Zhao; Bencze, Mih�ly // Balkan Journal of Geometry & Its Applications;2010, Vol. 15 Issue 1, p163 

    In this paper we establish the Aleksandrov-Fenchel type inequality for volume differences function of convex bodies and the Aleksandrov-Fenchel inequality for Quermassintegral differences of mixed projection bodies, respectively. As applications, we give positive solutions of two open problems.

  • p-Carleson Measures for a Class of Hardy-Orlicz Spaces. Sehba, Benoît Florent // International Journal of Mathematics & Mathematical Sciences;2011, p1 

    An alternative interpretation of a family of weighted Carleson measures is used to characterize p-Carleson measures for a class of Hardy-Orlicz spaces admitting a nice weak factorization. As an application, we provide with a characterization of symbols of bounded weighted composition operators...

  • Some remarks on the moment problem and its relation to the theory of extrapolation of spaces. Lykov, K. // Mathematical Notes;Feb2012, Vol. 91 Issue 1/2, p69 

    It is well known that that the coincidence of integer moments ( nth-power moments, where n is an integer) of two nonnegative random variables does not imply the coincidence of their distributions. Moreover, we show that, given coinciding integer moments, the ratio of half-integer moments may...

  • THE HEAT EQUATION ON LINE WITH RANDOM RIGHT PART FROM ORLICZ SPACE. SLYVKA-TYLYSHCHAK, A. // Carpathian Mathematical Publications;2014, Vol. 6 Issue 1, p134 

    In this paper the heat equation with random right part is examined. In particular, we give conditions for existence with probability one of the solutions in the case when the right part is a random field, sample continuous with probability one from the Orlicz space. Estimation for the...

  • On Strong Convergence for Weighted Sums of a Class of Random Variables. Aiting Shen // Abstract & Applied Analysis;2013, p1 

    Let {Xn, n ≥ 1} be a sequence of random variables satisfying the Rosenthal-type maximal inequality. Complete convergence is studied for linear statistics that are weighted sums of identically distributed random variables under a suitable moment condition. As an application, the...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics